MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, WHDTV WIRELESS TRANSMITTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, WHDTV WIRELESS TRANSMITTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240030971
Health Effect - Clinical Code Injury (2348)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was an injury to the patients bile duct.
 
Additional Manufacturer Narrative
Alleged failure: during a laparoscopy, customer was using wise wireless transmitter to carry signal to two wise monitors and both monitors went pixelated with a green hue.To address the issue, a tech hardwired to one monitor to regain signal integrity.There was a bile duct injury reported during the case, but it is unclear if this was caused by the malfunction of the wise transmitter or if this even occurred while the monitors were down.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be transmitter failure.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was an injury to the patients bile duct.

Brand Name
PKG, WHDTV WIRELESS TRANSMITTER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8812780
Report Number0002936485-2019-00302
Device Sequence Number2196690
Product Code GCJ
UDI-Device Identifier07613327056037
UDI-Public07613327056037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240030971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;